# SDR HEEA967584

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6040U
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5474
- Engine: Allsn 250C20F
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Cracked
- Location: 1st Stage
- Part time: 914 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO HIGH OIL CONSUMPTION.  UPON INSPECTION OF TURBINE PARTS DUE TO LOW POWER ON TEST CELL NOTED THE FOLLOWING:  ONSET OF SULPHIDATION ON 20 EACH 1ST STAGE WHEEL BLADES AND CRACKED IN RIM AREA. SCRAPPED 1ST STAGE WHEEL.
